Hypertension

I can’t remember where I left off in my story so I’m going to summarize a little…

I called my RE"s office to get my PCOS back in control and to get on a good birth control. I saw Dr. T and she put me on a micropill low dose something I can’t remember at the moment. Then I saw a PCOS specialist (R) in the practice and she told me that this doctor had put me on that particular pill because she was worried that I had transient hypertension during pregnancy and wanted to be careful. However, R changed my birth control so that I would be on a good one for PCOS that controlled my testosterone. So I switched to the new pill and she asked me to come back in like a month to check my blood pressure to be safe. It was high, but that morning I was having a hard day and I figured it was just that. I went in again today (like a week or two later) and had it checked and it was high again – 144/80 or 85. She said it was high again and was apprehensive. R told me today she thinks I do have hypertension, but that she is changing me back to the original birth control Dr. T put me on, the micropill, because there is a chance the birth control is making my blood pressure higher. So I am now switching back to the first birth control and have to go back again in two more weeks to have another blood pressure check. Ack. Going back for these blood pressure checks stresses me out and I already have a bit of a white coat syndrome. I am really freaked out/frustrated/annoyed about being probably diagnosed with hypertension. I had transient hypertension when pregnant only late in the third trimester, but she said that is a risk factor for having it. I am still exercising, but I do eat a lot of prepared foods because I tend to buy stuff I can just throw in the oven or eat quickly since I am working with a toddler. We also do eat fast food during the weekend so that probably has something to do with it. I will do what I have to and deal with it, but I’m just feeling very emotional about it right now. I read some of the side effects of the most given hypertension medicine and one of the side effects is loss of sex drive. Gah. I just want to be normal and enjoy my marriage and family and not have to deal with all this crap.

Anyone been through this or have any experiences?

Advertisements
  • Posted in: Uncategorized

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: